# SDR AALA20050142

- Difficulty date: February 24, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT 1G TO 5G INOPERATIVE.  REPLACED BATTERY PACK 110WL2 FOR EMERGENCY LIGHTS AT 1G TO 5G.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
